# SDR SWAA2023052547785

- Difficulty date: May 11, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 FLAP FAIRING 542BB OUTER SKIN IS DELAMINATED ON LOWER OUTBOARD SIDE. (MARKED)<[01] REMOVED DELAMINATED SKIN PER SRM 57-53-70-2R-4.;[02] INSPECTED WORK ACCOMPLISHED IN C/A #1. JOSEPH MARTINI (TECHNICIAN); 11-MAY-2023 21:55 UTC REMOVED DELAMINATED SKIN PER SRM 57-53-70-2R-4.;[03] REPAIRED DAMAGED AREA PER SRM 57-53-70-2R-4.;[04] RESTORED FINISH PER M/M 51-21-73;[05] VERIFIED C/A #3 AND 4
